# SDR UALA2008111706536

- Difficulty date: November 16, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 42,224 hours, 6,233 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E BOTH EEL LIGHTS INOP.  SECURED CONNECTOR, CHECKS OK.
